MathSciNet Relay Station
MathSciNet bibliographic data
MR2325220 53C42 (58J50)
Bessa, G. Pacelli; Montenegro, J. Fábio An extension of Barta's theorem and geometric applications. Ann. Global Anal. Geom. 31 (2007), no. 4, 345–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement